# SDR 20000601SH010

- Difficulty date: May 17, 2000
- Submitted: June 1, 2000
- Operation: General aviation
- Aircraft: N144HA
- Make and model: Hiller UH-12E
- Aircraft serial: HA3044
- System (JASC): 6210 · Main Rotor Blades
- Part: Blade
- Part number: 5320003
- Part serial: 1140
- Condition: Delaminated
- Location: Main Rotor
- Part time: 246 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BLADE WAS RETURNED TO BLADE SHOP FOR REPAIR OF SKIN TO TRAILING EDGE DISBOND.  UPON INSPECTION, APPEARS THAT CLEANING AND/OR METAL PREP PROCESS FAILED CAUSING SKIN AND TRAILING EDGE TO SEPARATE.  SUBMITTER RECOMMENDED INSPECTING ALL BLADES IN METAL PREP BATCH FOR POSSIBLE SKIN SEPARATIONS IN FUTURE.  (X)
